# SDR SWAA101839

- Difficulty date: April 1, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 34,037 hours, 19,680 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 262353
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION  -  AFTER TAKEOFF FLAPS DID NOT RAISE.  FLAP LEVER WAS UP.  LEFT FLAP AT POS 1 AND RT FLAP BETWEEN POS 1 & 2.  WITH LED IN EXT POSITION DIVERT TO MCI.  EXTEND LED USING ALT FLAP SWITCH, PER QRH.  REMOVED AND REPLACED FLAP SKEW SENSOR NR 6 PER MM.
